Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Immune Reconstitution Inflammatory Syndrome

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

IRIS - immune reconstitution inflammatory syndrome

DEAR DOC, I WAS TESTED + IN NOV 2005 AND WAS HOSPITALISED FOR HIGH FEVER ,LOW PLATELLETS , LYMPH NODES . INITIALLY THEY KEPT ON TESTING AND SUSPECTING CANCER BUT AFTER BEING TESTED HIV + STARTED ME ON EFAVIRENZ, TENOFOVIR DISOPROXIL FUMARATE/AND...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
... Hello and thanks for posting. IRIS is the acronym for immune reconstitution inflammatory syndrome and based on the description of events in your post it seems to fit your situation. Here is a link to some information on Read more »

everyday fever with lymph nodes, now on 6 day with Atripla

...the lymph nodes.I have also seen something called Immune Reconstitution Inflammatory Syndrome of... Read more »

Brain TB

I just have been diagnosed with TB Meningitis and want to know if it's advisable to continue with... Read more »
Articles
The Well Project

Immune Reconstitution

...reconstitution inflammatorysyndrome: more answers, more questions. J Antimicrobial Chemotherapy 57:167-170, 2006. Crum-Cianflone NF. Immune reconstitution inflammatory syndromes: what's new? AIDS Reader 16(4):199-206, 213, 216-217; discussion... Read more »
Test Positive Aware Network

Cause and (Side) Effects

...and Truvada (Emtriva and Viread). Atripla dose cannot be adjusted for people with kidney problems. Nausea, diarrhea, rash, and Immune Reconstitution Inflammatory Syndrome (IRIS). Protease inhibitors... Read more »
Test Positive Aware Network

Viracept

...upper back), onset of new cases or worsening of diabetes (see your doctor promptly), and increased bleeding in hemophiliacs. Immune Reconstitution Inflammatory Syndrome (IRIS) may occur as the immune system regains strength; signs and symptoms of... Read more »
Test Positive Aware Network

Atripla

...headache, dizziness, depression, insomnia, abnormal dreams, and rash. Dose cannot be adjusted for people with kidney problems. Immune Reconstitution Inflammatory Syndrome (IRIS) may occur as the immune system regains strength; signs and symptoms... Read more »
Connect With Others

Hiv+ for 20yrs/No meds having night sweats/rash

Posted by ajpooboy, 5 Replies
I am a white male Nordic background and have never been sick.I have never been on Meds ever. Been Poz for 20+ yrs but now am having night sweats/day sweats and have developed a rash all over my body. Mt CD4 has always been around 600 and my VL... Read more »

News 4 HIV'ers

Posted by AIDS2HIV, 3 Replies
...autoimmune disease that causes over-activity of the thyroid gland. The investigators believe that the disease should be considered an immune reconstitution inflammatory syndrome (IRIS) autoimmune disease. Four of the five cases described by the... Read more »

Boyfriend just diagnosed

Posted by Tori, 4 Replies
On Halloween, my boyfriend's preliminary HIV test came out positive and it has since been confirmed by some other test. We are a mongamous couple who only used protection when I was fertile to prevent pregnancy. His HIV+ status was due to a... Read more »

Vasculitis and HIV

Posted by Anonymous, 3 Replies
Does anyone know about vasculitis and HIV? Read more »